# SDR ASAA2013051994982

- Difficulty date: May 19, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 47,650 hours, 26,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 65C338596
- Condition: Corroded
- Location: Bs 727d-727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF PIT SIDEWALL PANEL FOUND NR 2 FLOOR PANEL LT AND RT EDGES TO HAVE LIGHT SURFACE CORROSION.  ACFT GROUNDED.  REMOVED CORROSION ON AFT PIT NR2 FLOOR PANEL MATERIAL LOSS FOUND TO BE OUT OF LIMITS AND FABRICATED NEW FLOOR PANEL IAW SRM 53-60-53-1A-1 AND 51-40-05-0G-0.
